Gabapentin and Dreaming

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Corrie_1
Regular Member


Date Joined Oct 2008
Total Posts : 185
   Posted 11/2/2008 6:30 PM (GMT -7)   
I was on Gabapentin for the last month or so and found a change in my symptoms. My pain wasn't as pronoun... (although still existed) but my fatigue went through the roof. While I was taking the medication I was experience vivid dreams and was wondering if the medication was causing this. Since i've stopped taking Gabapentin My dreams have actually gotten worst. I'm having a bit of a problem... I keep remembering things that have happened in the dream while I'm awake and I've mistaken dreams for reality more than once now *hasn't been too serious since nobody has noticed yet* - but i'm really concerned about this. Anybody else heard of anything like this?
Diagnosed with Fibro - October 2008


lucysgd
Veteran Member


Date Joined Jun 2008
Total Posts : 669
   Posted 11/2/2008 8:00 PM (GMT -7)   
My experience with Gabapentin was very similar.  I stopped after 1 month because the fatigue was so much worse than before I'd started, and I didn't care for the "nightmarish" quality of my dreams - which I attributed to the Gab, and they stopped after I got off of it.   

diagnoses:  mono 1972; postviral CFS 1997; fibro 1998; CEBV 2005; UCTD (dx limbo) 2007
meds:  occasional low dose xanax for sleep, artificial tears w/ ointment at night, ibuprophin (none of which manages the problems very well!)
 
We cannot avoid the birds of sadness flying over our heads, but we need not let them make nests in our hair. 
       ~~ Chinese saying as quoted by Helen Nearing


Kris13
Regular Member


Date Joined Nov 2005
Total Posts : 208
   Posted 11/5/2008 12:20 PM (GMT -7)   
I can't remember how I was on gabapentin, but right now I'm on lamictal and having the same problems! My dreams aren't real scary, but when I wake up it takes an hour or more to figure out what's real and what's not. Sometimes I even have to ask my husband about something to make sure it was just a dream. They are so freaky real I can't tell anymore. And I've only been on this for 6 days!

It also messes with my sleep big time! When I take it and go to bed I fall into a very deep sleep. Then wake up for about 15 minutes. Then fall asleep real heavy again. I wake up at least once an hour or so. The next morning I wake up at 5:00-5:30 and can't get back to sleep. I've tried going to bed later to see if that will help but it makes me wake up ever earlier. I'm so tired the next day I can't stand it!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 1:05 AM (GMT -7)
There are a total of 2,736,238 posts in 301,363 threads.
View Active Threads


Who's Online
This forum has 151453 registered members. Please welcome our newest member, LvGuy1.
165 Guest(s), 2 Registered Member(s) are currently online.  Details
bluelyme, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer